We describe several analytical and numerical procedures to obtain bounds on the distribution function of a sum of n dependent risks having fixed overlapping marginals. As an application, we produce bounds on quantile-based risk measures for portfolios of financial and actuarial interest.

Bounds for the sum of dependent risks having overlapping marginals / G.Puccetti; P. Embrechts. - In: JOURNAL OF MULTIVARIATE ANALYSIS. - ISSN 0047-259X. - STAMPA. - 101:(2010), pp. 177-190. [10.1016/j.jmva.2009.07.004]

Bounds for the sum of dependent risks having overlapping marginals

PUCCETTI, GIOVANNI;
2010

Abstract

We describe several analytical and numerical procedures to obtain bounds on the distribution function of a sum of n dependent risks having fixed overlapping marginals. As an application, we produce bounds on quantile-based risk measures for portfolios of financial and actuarial interest.
101
177
190
G.Puccetti; P. Embrechts
File in questo prodotto:
File Dimensione Formato  
JMVA10overlapping.pdf

Accesso chiuso

Tipologia: Altro
Licenza: DRM non definito
Dimensione 750.12 kB
Formato Adobe PDF
750.12 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in FLORE sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2158/365866
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 19
  • ???jsp.display-item.citation.isi??? 15
social impact